Large-time behavior of solutions of initial and initial-boundary value problems of a general system of hyperbolic conservation laws. (English) Zbl 0353.35009


35B40 Asymptotic behavior of solutions to PDEs
35L65 Hyperbolic conservation laws
35L60 First-order nonlinear hyperbolic equations
Full Text: DOI


[1] Bakhrarov, N.: On the existence of regular solutions in the large for quasilinear hyperbolic systems. Zh. Vychisi. Mat. Mathemat. Fiz.10, 969–980 (1970)
[2] Ballou, D.P.: The structure and asymptotic behavior of compression waves. Arch. Rat. Mech. Anal.56, 170–180 (1974) · Zbl 0293.35050
[3] DiPerna, R.J.: Global solutions to a class of nonlinear hyperbolic systems of equations. Comm. Pure Appl. Math.26, 1–28 (1973) · Zbl 0256.35053
[4] DiPerna, R.J.: Decay of solutions of hyperbolic systems of conservation laws with a convex extension, preprint · Zbl 0348.35071
[5] Glimm, J.: Solutions in the large for nonlinear hyperbolic systems of equations. Comm. Pure Appl. Math.18, 697–715 (1965) · Zbl 0141.28902
[6] Glimm, J., Lax, P.D.: Decay of solutions of systems of nonlinear hyperbolic conservation laws. Amer. Math. Soc. 101 (1970) · Zbl 0204.11304
[7] Greenberg, J.M.: On the interaction of shock and simple waves of the same family II. Arch. Rat. Mech. Anal.51, 209–217 (1973) · Zbl 0282.76063
[8] Greenberg, J.M.: Asymptotic behavior of solutions to the quasilinear wave equation, Lecture notes in mathematics, Vol. 446. Partial differential equations and related topics. Berlin-Heidelberg-New York: Springer 1975
[9] Kuznetsov, N.N., Tupshiev, V.A.: A certain generalization of a theorem of Glimm. Dokl. Akad. Nauk SSSR221, 287–290 (1975)
[10] Lax, P.D.: Hyperbolic systems of conservation laws II. Comm. Pure Appl. Math.10, 537–566 (1957) · Zbl 0081.08803
[11] Lax, P.D.: Shock waves and entropy. Contribution to nonlinear functional analysis (ed. E.A. Zarantonello), pp. 603–634. New York: Academic Press 1971
[12] Liu, T.P.: Existence and uniqueness theorems for Riemann problems. Trans. Amer. Math. Soc.212, 375–382 (1975) · Zbl 0317.35062
[13] Liu, T.P.: Shock waves in the nonisentropic gas flow. J. Diff. Eq.22, 442–452 (1976) · Zbl 0331.35042
[14] Liu, T.P.: Solutions in the large for the equations of nonisentropic gas dynamics. Indiana Univ. Math. J.26, 147–178 (1977) · Zbl 0361.35056
[15] Liu, T.P.: Initial-boundary value problems for gas dynamics. Arch. Rat. Mech. Anal. (to appear) · Zbl 0357.35016
[16] Liu, T.P.: Asymptotic behavior of solutions of general system of nonlinear hyperbolic conservation laws, preprint
[17] Nishida, T.: Global solutions for an initial boundary value problem of a quasilinear hyperbolic system. Proc. Japan Acad.44, 642–646 (1968) · Zbl 0167.10301
[18] Nishida, T., Smoller, J.A.: Solutions in the large for some nonlinear hyperbolic conservation laws. Comm. Pure Appl. Math.26, 183–200 (1973) · Zbl 0267.35058
[19] Nishida, T., Smoller, J.A.: Mixed problems for nonlinear conservation laws. J. Diff. Eq.26, 244–269 (1977) · Zbl 0336.35067
[20] Smith, R.: The Riemann problem of gas equations. Ph.D. Thesis, Univ. of Michigan, 1976
[21] Smoller, J.A.: On the solution of the Riemann problem with general step data for an extended class of hyperbolic systems. Mich. Math. J.16, 201–210 (1969) · Zbl 0185.34501
[22] Smoller, J.A.: A uniqueness theorem for Riemann problems. Arch. Rat. Mech. Anal.33, 110–115 (1969) · Zbl 0176.09402
[23] Smoller, J.A., Johnson, J.L.: Global solutions for an extended class of hyperbolic systems of conservation laws. Arch. Rat. Mech. Anal.32, 169–189 (1969) · Zbl 0167.10204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.